# SDR CALA2017061201806

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 12,126 hours, 1,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seats 16f-31d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 16F AND 31D EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LIGHTS IAW DMC-B787-A-33-51-06-00A-520A-A, AND DMC-B787-A-3 3-51-06-00A-720A-A. CHECKED OK.
